A global model of meteoric sodium

Marsh, DR, Janches, D, Feng, W et al. (1 more author) (2013) A global model of meteoric sodium. Journal of Geophysical Research: Atmospheres, 118 (19). 11442 - 11452. ISSN 2169-897X



  • Marsh, DR
  • Janches, D
  • Feng, W
  • Plane, JMC
Copyright, Publisher and Additional Information: © 2013 American Geophysical Union. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Meteoric metals; Sodium layer; Mesosphere; WACCM; Stratospheric sudden warming
  • Published: 16 October 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Chemistry (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Oct 2014 11:24
Last Modified: 13 Oct 2014 11:31
Published Version: http://dx.doi.org/10.1002/jgrd.50870
Status: Published
Publisher: American Geophysical Union (AGU) / Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/jgrd.50870
Related URLs:

Share / Export